# SDR AALA20090309TUL11

- Difficulty date: March 5, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9681B
- Make and model: Doug DC-9-83
- Aircraft serial: 53631
- Aircraft time: 26,516 hours, 12,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1380, AFT OF COCKPIT CONTROL VALVE, HOLES WORN THROUGH WEB.  INSTALLED DOUBLER PER AARD 53-10-00-28.
